# SDR AU001226

- Difficulty date: December 22, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: N382602
- Condition: Missing
- Location: Fuel Cell
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT OVERWING FUEL CAP MISSING. LOSS OF APPROXIMATELY 230KG OF FUEL.
